| Catalog Number |
DYND11552 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Balloon didn't inflate.
Additional Manufacturer Narrative
It was reported by the customer contact that on 1/3/24, a "balloon did not inflate on a 6 fr foley".Due to this the foley was removed and replaced.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.